Resultados globales: 21 registros encontrados en 0.01 segundos.
Artículos, Encontrados 17 registros
Documentos de investigación, Encontrados 3 registros
Materiales académicos, Encontrados 1 registros
Artículos Encontrados 17 registros  1 - 10siguiente  ir al registro:
1.
12 p, 630.6 KB On the period function in a class of generalized Lotka-Volterra systems / Villadelprat, Jordi (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
In this note, motivated by the recent results of Wang et al. [Wang et al. , Local bifurcations of critical periods in a generalized 2D LV system, Appl. Math. Comput. 214 (2009) 17-25], we study the behaviour of the period function of the center at the point (1,1) of the planar differential system {u' = up(1−vq),v'= μvq(up−1), where p, q, μ ∈ R with pq > 0 and μ > 0. [...]
2010 - 10.1016/j.amc.2010.03.025
Applied Mathematics and Computation, Vol. 216, Issue 7 (June 2010) , p. 1956-1964  
2.
19 p, 499.4 KB Bifurcation of critical periods from Pleshkan's isochrones / Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
Pleshkan proved in 1969 that, up to a linear transformation and a constant rescaling of time, there are four isochrones in the family of cubic centers with homogeneous nonlinearities ℓ3. In this paper we prove that if we perturb any of these isochrones inside ℓ3, then at most two critical periods bifurcate from its period annulus. [...]
2010 - 10.1112/jlms/jdp062
Journal of the London Mathematical Society, Vol. 81, Issue 1 (February 2010) , p. 142-160  
3.
The period function of Hamiltonian systems with separable variables / Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. School of Mathematical Sciences (China))
In this paper we study the period function of those planar Hamiltonian differential systems for which the Hamiltonian function H(x, y) has separable variables, i. e. , it can be written as H(x, y) = F1(x) + F2(y). [...]
2020 - 10.1007/s10884-019-09759-w
Journal of dynamics and differential equations, Vol. 32, Issue 2 (June 2020) , p. 741-767  
4.
15 p, 468.0 KB A criticality result for polycycles in a family of quadratic reversible centers / Rojas, David (Universidad de Granada. Departamento de Matemática Aplicada) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
We consider the family of dehomogenized Loud's centers Xµ_=y(x-1)∂ₓ + (x + Dx² + Fy²)_y, where µ=(D,F)єR², and we study the number of critical periodic orbits that emerge or dissapear from the polycycle at the boundary of the period annulus. [...]
2018 - 10.1016/j.jde.2018.01.042
Journal of differential equations, Vol. 264, issue 11 (June 2018) , p. 6585-6602  
5.
23 p, 533.7 KB Analytic tools to bound the criticality at the outer boundary of the period annulus / Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rojas, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In this paper we consider planar potential differential systems and we study the bifurcation of critical periodic orbits from the outer boundary of the period annulus of a center. In the literature the usual approach to tackle this problem is to obtain a uniform asymptotic expansion of the period function near the outer boundary. [...]
2018 - 10.1007/s10884-016-9559-x
Journal of dynamics and differential equations, Vol. 30, issue 3 (Sep. 2018) , p. 883-909  
6.
8 p, 483.6 KB On the Chebyshev property of certain Abelian integrals near a polycycle / Marín Pérez, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
F. Dumortier and R. Roussarie formulated in (Discrete Contin. Dyn. Syst. 2 (2009) 723-781] a conjecture concerning the Chebyshev property of a collection I₀,I₁,. . . ,In of Abelian integrals arising from singular perturbation problems occurring in planar slow-fast systems. [...]
2018 - 10.1007/s12346-017-0226-3
Qualitative theory of dynamical systems, Vol. 17, issue 1 (April 2018) , p. 261-270  
7.
15 p, 3.0 MB An effective algorithm to compute Mandelbrot sets in parameter planes / Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica i Informàtica) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In 2000 McMullen proved that copies of generalized Mandelbrot set are dense in the bifurcation locus for generic families of rational maps. We develop an algo- rithm to an effective computation of the location and size of these generalized Mandelbrot sets in parameter space. [...]
2017 - 10.1007/s11075-017-0270-8
Numerical Algorithms, Vol. 76 (2017) , p. 555-571  
8.
19 p, 504.7 KB Study of the period function of a two-parameter family of centers / Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rojas, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In this paper we study the period function of ẍ = (1 x) p − (1 x) q , with p, q ∈ R and p > q. We prove three independent results. The first one establishes some regions in the parameter space where the corresponding center has a monotonous period function. [...]
2017 - 10.1016/j.jmaa.2017.02.054
Journal of mathematical analysis and applications, Vol. 452 (2017) , p. 188-208  
9.
41 p, 612.7 KB The criticality of centers of potential systems at the outer boundary / Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rojas, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
The number of critical periodic orbits that bifurcate from the outer boundary of a potential center is studied. We call this number the criticality at the outer boundary. Our main results provide sufficient conditions in order to ensure that this number is exactly 0 and 1. [...]
2016 - 10.1016/j.jde.2015.11.040
Journal of differential equations, Vol. 260 (2016) , p. 4918-4972  
10.
21 p, 2.2 MB Unfolding of saddle-nodes and their Dulac time / Mardesic, Pavao (Université de Bourgogne. Institut de Mathématiques de Bourgogne) ; Marín Pérez, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Saavedra, M. (Universidad de Concepción. Departamento de Matemáticas) ; Villadelprat Yagüe, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In this paper we study unfoldings of saddle-nodes and their Dulac time. By unfolding a saddle-node, saddles and nodes appear. In the first result (Theorem A) we give a uniform asymptotic expansion of the trajectories arriving at the node. [...]
2016 - 10.1016/j.jde.2016.08.040
Journal of differential equations, Vol. 261, issue 11 (Dec. 2016) , p. 6411-6436  

Artículos : Encontrados 17 registros   1 - 10siguiente  ir al registro:
Documentos de investigación Encontrados 3 registros  
1.
142 p, 1.7 MB Analytical tools to study the criticality at the outer boundary of potential centers / Rojas Pérez, David ; Mañosas Capellades, Francesc, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat Yagüe, Jordi, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
[Barcelona] : Universitat Autònoma de Barcelona, 2016  
2.
68 p, 4.5 MB Study of the period function of a biparametric family of centers / Rojas Pérez, David ; Mañosas Capellades, Francesc, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
2013  
3.
33 p, 339.4 KB The period function of the generalized Lotka-Volterra centers / Villadelprat Yagüe, Jordi ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2005 (Prepublicacions del Centre de Recerca Matemàtica ; 632)  

Materiales académicos Encontrados 1 registros  
1.
3 p, 66.1 KB Càlcul numèric [28010] / Alsedà, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat Yague, Jordi ; Universitat Autònoma de Barcelona. Facultat de Ciències
2002-03
Llicenciat en Matemàtiques [466]  

Vea también: autores con nombres similares
1 Villadelprat, Jordi,
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.